# SDR ALGA087760

- Difficulty date: June 25, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 4,983 hours
- Engine: Allsn 250C47B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 407340032101
- Part serial: ZV8488AB
- Condition: Failed
- Location: Transmission
- Component: Transmission
- Component part number: 407040006107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR TRANSMISSION REMOVED FOR METAL IN OIL, FOUND BEARING BREAKING DOWN.   SUBMITTED BY: PRESTON BARZARE
